MathSciNet Relay Station
MathSciNet bibliographic data
MR567097 12B40 (14G20)
Dwork, B.; Robba, P. Effective $p$-adic bounds for solutions of homogeneous linear differential equations. Trans. Amer. Math. Soc. 259 (1980), no. 2, 559–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement